Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 982094, 9 pages
http://dx.doi.org/10.1155/2015/982094
Research Article

Zero-One Law for Connectivity in Superposition of Random Key Graphs on Random Geometric Graphs

College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China

Received 24 June 2015; Revised 11 October 2015; Accepted 18 October 2015

Academic Editor: Filippo Cacace

Copyright © 2015 Y. Tang and Q. L. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Tang and Q. L. Li, “Zero-One Law for Connectivity in Superposition of Random Key Graphs on Random Geometric Graphs,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 982094, 9 pages, 2015. https://doi.org/10.1155/2015/982094.